Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Total Positivity in Symmetric Spaces
HTML articles powered by AMS MathViewer

by G. Lusztig
Represent. Theory 26 (2022), 1025-1046
Published electronically: October 4, 2022


In this paper we extend the theory of total positivity for reductive groups to the case of symmetric spaces.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2020): 20G05, 20G99
  • Retrieve articles in all journals with MSC (2020): 20G05, 20G99
Bibliographic Information
  • G. Lusztig
  • Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
  • MR Author ID: 117100
  • Received by editor(s): January 23, 2022
  • Received by editor(s) in revised form: May 30, 2022, and August 4, 2022
  • Published electronically: October 4, 2022
  • Additional Notes: This work was supported by NSF grant DMS-1855773 and by a Simons Fellowship
  • © Copyright 2022 American Mathematical Society
  • Journal: Represent. Theory 26 (2022), 1025-1046
  • MSC (2020): Primary 20G05, 20G99
  • DOI:
  • MathSciNet review: 4492159